# SDR CALA2020091501112

- Difficulty date: September 15, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N37419
- Make and model: Boeing 737924ER
- Aircraft serial: 31666
- Aircraft time: 40,498 hours, 14,197 cycles
- System (JASC): 2700 · Flight Control System
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW REPORTS STAB TRIM WILL NOT ELECTRICALLY IN THE UP POSITION PERFORMED FIM 27-41-00-810-800.  OPS CHECK GOOD AND PERFORMED CAT III TEST, PER AMM 22-11-00.
